Nebraska, 2010

Flood and Damaging Wind in Nebraska, August 23 to 24, 2010

August 23 to 24, 2010 · NWS GID · 12 events in 4 counties and zones

A well-defined cold front plowed into South Central Nebraska on this Monday afternoon and evening, driven by a seasonably strong mid level shortwave trough tracking across the Northern Plains region. Storms initially fired up along the cold front during the early evening, generally along a line from near Alma to Grand Island to Fullerton.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
12

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS GID wrote it up.

A well-defined cold front plowed into South Central Nebraska on this Monday afternoon and evening, driven by a seasonably strong mid level shortwave trough tracking across the Northern Plains region. Storms initially fired up along the cold front during the early evening, generally along a line from near Alma to Grand Island to Fullerton. Around the time of storm initiation, the mesoscale environment featured around 2000 J/kg mixed-layer CAPE, but only around 25 knots of deep-layer vertical wind shear, resulting in slow storm motion along the southeast-moving surface front. This slow storm motion teamed with high precipitable water values around 2 inches to produce several pockets of locally very heavy rainfall and some flooding. In fact, over 5 inches of rain fell in southeast Adams County near Ayr and Pauline, which caused water to flow over Highways 74 and 281 for a short time. The Little Blue River at Deweese went into flood as well. Other pockets of heavy rain between 3-5 inches were reported in parts of Clay, Franklin and Thayer Counties. While very little severe weather occurred with these storms, there was one report of estimated 60 MPH winds at Kenesaw in Adams County.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before the first event at Aug 23, 5:24 PM CST, 1 hour 34 minutes earlier.

Area forecast discussion, Aug 23, 5:24 PM CST, 1 hour 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
624 PM CDT MON AUG 23 2010

.AVIATION...00Z TAF. THUNDERSTORMS CONTINUE TO DEVELOP IN
RESPONSE TO A COLD FRONT DROPPING SOUTHEAST THROUGH THE AREA. THIS
WILL BRING A GOOD ENOUGH CHANCE OF THUNDERSTORMS TO KGRI THIS
EVENING TO KEEP THE CURRENT TEMPO GROUP THAT IS IN THE FORECAST.
ITS ALWAYS TOUGH TO FORECAST VSBYS AND CIGS DURING THE CONVECTION...BUT
FORECAST SOUNDINGS SUGGEST MVFR CIGS MAY TAKE HOLD FOR A FEW HOURS
THIS EVENING AND WILL GO WITH THAT GENERAL SCENARIO. HAVE TAKEN
VSBYS DOWN INTO THE 3-5SM RANGE AS WELL...AND WILL ADJUST AS
NECESSARY. THE RAIN SHOULD EXIT BY LATE EVENING...WITH THE MVFR
CONDITIONS ENDING AS WELL. LIGHT WINDS WILL BECOME NORTHERLY
BETWEEN 00Z AND 01Z...WITH THE NORTHERLY WINDS THEN CONTINUING
THROUGH THE TAF PERIOD.

&&

.PREV DISCUSSION... /ISSUED 359 PM CDT MON AUG 23 2010/

SHORT TERM...THIS EVENING THROUGH TUESDAY NIGHT. SHOWERS AND
THUNDERSTORMS WILL DEVELOP LATER THIS EVENING AND BECOME
WIDESPREAD ACROSS SOUTH CENTRAL NEBRASKA AND NORTH CENTRAL KANSAS.
A STRONG COLD FRONT WILL BE THE FOCUSING MECHANISM FOR THE
CONVECTION. THERE WILL BE A GOOD DEAL OF CONVERGENCE ALONG THIS
FRONT BY EARLY EVENING AND EXPECT THUNDERSTORMS WILL RAPIDLY
DEVELOP ALONG AND BEHIND THE FRONT...ESPECIALLY AFTER 5 OR 6PM.
TEMPERATURES AT 3PM AHEAD OF THE FRONT ACROSS NORTH CENTRAL KANSAS
HAVE CLIMBED TO AROUND 100 DEGREES...WHILE BEHIND THE FRONT OVER
WESTERN NEBRASKA SOME LOCATIONS WERE HOLDING IN THE UPPER 60S.
THESE TEMPERATURE CONTRASTS FURTHER HIGHLIGHT THE STRENGTH OF THIS
COLD FRONT.

THE MAIN CONCERN WITH THESE THUNDERSTORMS WILL BE HEAVY RAIN AS
PRECIPITABLE WATER VALUES CLIMB TO OVER 2 INCHES ACROSS MUCH OF
OUR CWA EARLY THIS EVENING. IT WOULD NOT BE SURPRISING TO SEE A
FEW LOCATIONS REPORT OVER 2 TO 3 INCHES OF RAIN. THE HEAVIEST RAIN
WILL LIKELY FALL SOUTHEAST OF A FULLERTON...TO GRAND ISLAND...TO
ALMA LINE. MANY LOCATIONS SOUTHEAST OF THIS LINE COULD SEE
RAINFALL AMOUNTS CLOSE TO 1 INCH WITH SOME LOCALLY HIGHER
AMOUNTS IN THAT 2 TO 3 INCH RANGE. THE THUNDERSTORMS WILL TRACK
EAST ACROSS OUR CWA OVERNIGHT AND SHOULD FOR THE MOST PART BE OUT
OF THE REGION BY DAYBREAK TOMORROW MORNING. SOME OF THE
THUNDERSTORMS COULD BE STRONG TO SEVERE THIS EVENING WITH HIGH
WIND THE PRIMARY SEVERE WEATHER THREAT. HOWEVER...WIND SHEAR IS
WEAK AND SO EXPECT ANY SEVERE WEATHER WILL BE MORE ISOLATED AND
NOT LAST VERY LONG...PULSING UP AND DOWN.

TOMORROW WILL BE MUCH COOLER BEHIND THE FRONT WITH MANY LOCATIONS
HOLDING IN THE UPPER 70S FOR HIGHS.

LONG TERM...12Z WEDNESDAY THROUGH MONDAY. PRIMARY FORECAST
CONCERN LIES WITH  TEMPERATURES WITH THE FORECAST REMAINING DRY.

AT THE START OF THE EXTENDED PERIOD...MODELS IN GOOD AGREEMENT WITH
THE PATTERN BOTH ALOFT AND AT THE SURFACE. UPPER LEVEL FLOW ACROSS
THE CENTRAL CONUS REMAINS NORTHWESTERLY...BETWEEN A TROUGH DRAPED
FROM THE GREAT LAKES TO THE MID EAST COAST...AND A RIDGE AXIS
EXTENDING NORTH THROUGH THE ROCKIES FROM AN AREA OF HIGH PRESSURE
CENTERED OVER THE DESERT SW.  AT THE SURFACE...THE PATTERN IS
DOMINATED BY HIGH PRESSURE EXTENDING CLEAR FROM NM UP INTO
ND...BEHIND THE MAIN SURFACE FRONT WHICH LIES FROM THE MIDWEST DOWN
INTO THE GULF COAST REGION.  THROUGH THE DAYTIME HOURS ON
WEDNESDAY...AFTER STARTING THE DAY WITH LIGHT WINDS...DIRECTION
BECOMES SOUTHERLY AS THE SFC HIGH BEGINS TO SLIDE OFF TO THE EAST.
EXPECTING THAT WEDNESDAY WILL BE THE COOLEST DAY OF THE EXTENDED
PERIOD...AND WILL BE VERY PLEASANT WITH PLENTY OF SUN.  HIGH TEMPS
ARE EXPECTED TO TOP OUT GENERALLY NEAR 80/IN THE LOWER 80S...WITH
DEW PTS NEAR 50 DEGREES.

AS WE GET INTO THURSDAY...UPPER LEVEL RIDGE REMAINS THE PRIMARY
FEATURE FOR THE REGION...WITH THE AXIS STARTING TO MAKE AN EASTWARD
SHIFT AS A MORE SIGNIFICANT LOW PRESSURE SYSTEM/TROUGH BEGINS TO
IMPACT THE WEST COAST.  SFC FLOW REMAINS SOUTHERLY WITH THE CWA
BETWEEN HIGH PRESSURE DOMINATING THE MIDWEST/EASTERN CONUS AND A
DEVELOPING TROUGH ALONG THE HIGH PLAINS.  ITS ANOTHER DAY WITH
PLENTY OF SUN...AND SLIGHTLY WARMING TEMPS ALOFT WILL HELP PUSH
AFTERNOON HIGHS MORE INTO THE MID 80S.

LOOKING TOWARD THE END OF THE WORK WEEK...THROUGH THE WEEKEND AND
INTO MONDAY...DRY FORECAST REMAINS.  THE MOST SIGNIFICANT CHANGE FOR
THE CWA IS WITH THE UPPER LEVEL PATTERN...AS WE TRANSITION FROM
NORTHWESTERLY/ZONAL FLOW EARLY ON TO MUCH MORE AMPLIFIED
SOUTHWESTERLY FLOW...AS THE RIDGE AXIS REMAINS ON ITS EASTWARD TREK
THROUGH THE PLAINS AND BECOMING ANCHORED ACROSS THE MIDWEST WHILE
THIS LATEST LOW/TROUGH SYSTEM CONTINUES TO DIG FURTHER SOUTH AS IT
SLOWLY MOVES IN FROM THE WEST COAST.  PRECIPITATION ASSOCIATED WITH
ANY DISTURBANCES IN THE FLOW ARE EXPECTED TO REMAIN TO THE
WEST/NORTH OF THE CWA.  WHILE TEMPS ALOFT CONTINUE TO WARM...IT IS
NOT BY A SIGNIFICANT AMOUNT...WITH HIGHS THROUGH MONDAY EXPECTED
GENERALLY IN THE UPPER 80S/AROUND 90 DEGREES. WITH A TIGHTENING SFC
PRESSURE GRADIENT ACROSS THE REGION...AM EXPECTING A BREEZY FEW DAYS
WITH SOUTHERLY WINDS NEAR 15 TO 20 MPH.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.
&&
Hazardous weather outlook, Aug 23, 3:00 PM CST, 3 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
400 PM CDT MON AUG 23 2010

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
241200-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
400 PM CDT MON AUG 23 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND TONIGHT. A FEW
STORMS MAY BRIEFLY BECOME SEVERE WITH STRONG WIND GUSTS TO 60 MPH.
IN ADDITION...LOCALIZED HEAVY RAIN IS LIKELY...ESPECIALLY
SOUTHEAST OF A FULLERTON...GRAND ISLAND...ALMA NEBRASKA LINE. THE
HEAVY RAIN MAY RESULT IN FLOODING OF SMALL CREEKS AND STREAMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A FEW REMNANT THUNDERSTORMS ARE POSSIBLE EARLY TUESDAY MORNING
ACROSS NORTH CENTRAL KANSAS...SOUTHEAST OF A LINE FROM MANKATO TO
STOCKTON. SEVERE WEATHER IS NOT EXPECTED AFTER DAYBREAK TUESDAY
MORNING AND ANY REMAINING STORMS WILL QUICKLY EXIT THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

WESELY

In the hours before

Special weather statement, Aug 23, 5:16 PM CST, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
616 PM CDT MON AUG 23 2010

KSZ017-018-232345-
OSBORNE KS-ROOKS KS-
616 PM CDT MON AUG 23 2010

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN OSBORNE AND EASTERN ROOKS
COUNTIES UNTIL 645 PM CDT...

AT 612 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF
WOODSTON TO WOODSTON TO PLAINVILLE...AND MOVING EAST AT 15 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  WOODSTON...
  CODELL...
  ALTON...
  NATOMA...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3914 9934 3956 9928 3956 9890 3956 9885
      3914 9889
TIME...MOT...LOC 2316Z 270DEG 11KT 3955 9916 3943 9912
          3924 9927

WESELY
Local storm report, Aug 23, 5:36 PM CST, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
636 PM CDT MON AUG 23 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     HEAVY RAIN       2 S KIRWIN              39.64N 99.12W
08/23/2010  M1.30 INCH       PHILLIPS           KS   PUBLIC

&&

NWS
Local storm report, Aug 23, 5:58 PM CST, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
658 PM CDT MON AUG 23 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0652 PM     TSTM WND GST     W ALTON                 39.47N 98.95W
08/23/2010  E50 MPH          OSBORNE            KS   LAW ENFORCEMENT

            THUNDERSTORM WIND GUST OF 50 MILES PER HOUR WITH NICKEL
            SIZE HAIL.

&&

NWS
Special weather statement, Aug 23, 6:01 PM CST, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
701 PM CDT MON AUG 23 2010

KSZ006-018-240030-
OSBORNE KS-SMITH KS-
701 PM CDT MON AUG 23 2010

...SIGNIFICANT WEATHER ADVISORY FOR OSBORNE AND SOUTHERN SMITH
COUNTIES UNTIL 730 PM CDT...

AT 658 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES EAST OF
KIRWIN TO 6 MILES NORTHEAST OF ALTON TO NATOMA...AND MOVING EAST AT
20 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  CEDAR...
  GAYLORD...
  HARLAN...
  PORTIS...
  OSBORNE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3976 9905 3976 9864 3913 9863 3913 9904
TIME...MOT...LOC 0001Z 270DEG 15KT 3969 9901 3953 9887
          3914 9904

WESELY
Local storm report, Aug 23, 6:02 PM CST, 56 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HASTINGS NE
702 PM CDT MON AUG 23 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0652 PM     TSTM WND GST     W ALTON                 39.47N 98.95W
08/23/2010  E50.00 MPH       OSBORNE            KS   LAW ENFORCEMENT

            THUNDERSTORM WIND GUST OF 50 MILES PER HOUR WITH NICKEL
            SIZE HAIL LOCATED A HALF OF A MILE WEST OF ALTON.

&&

KING
Special weather statement, Aug 23, 6:41 PM CST, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
741 PM CDT MON AUG 23 2010

NEZ061-062-074-075-240115-
ADAMS NE-BUFFALO NE-HALL NE-KEARNEY NE-
741 PM CDT MON AUG 23 2010

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN KEARNEY...
NORTHWESTERN ADAMS...SOUTHWESTERN HALL AND SOUTHEASTERN BUFFALO
COUNTIES UNTIL 815 PM CDT...

AT 735 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF
WOOD RIVER TO GIBBON TO 7 MILES NORTH OF MINDEN...AND MOVING
SOUTHEAST AT 10 MPH.

HAIL UP TO THE SIZE OF DIMES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  WOOD RIVER...

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 282 AND 302.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 4084 9851 4064 9864 4059 9874 4060 9901
      4074 9888 4088 9876
TIME...MOT...LOC 0040Z 295DEG 10KT 4089 9864 4070 9877
          4060 9895

WESELY

The radar

The Grand Island radar (KUEX), 39 km away, was scanning. The volume nearest the first event began at 00:58 UTC.

Open the radar archive at this moment

Event by event

10 heavy rain, 1 thunderstorm wind, 1 flood. Local standard time, as filed.

Thunderstorm Wind, Adams

When
August 23, 6:58 PM CST
Where
Adams County, Kenesaw
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
40.630, -98.650

Wind gusts estimated at 60 MPH.

Heavy Rain, Adams

When
August 23, 8:52 PM CST
Where
Adams County, Ayr
Reported by
Emergency Manager
Coordinates
40.420, -98.420

Storm total rainfall at this time was 4.5 inches, and rain was still falling at the time of measurement.

Flood, Adams

When
August 23, 9:00 PM CST to August 24, 2:00 AM CST
Where
Adams County, 0.93 mi N of Ayr to 2.63 mi E of Pauline
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
40.433, -98.419

Heavy Rain, Adams

When
August 23, 9:05 PM CST
Where
Adams County, 1.74 mi NW of Ayr
Reported by
Emergency Manager
Coordinates
40.440, -98.440

Water over the road.

Heavy Rain, Clay

When
August 24, 6:00 AM CST
Where
Clay County, 6 mi ESE of Clay Center
Reported by
COOP Observer
Coordinates
40.497, -97.945

Storm total rainfall amount was 4.1 inches.

Heavy Rain, Clay

When
August 24, 6:00 AM CST
Where
Clay County, 5.09 mi SSE of Clay Center
Reported by
Public
Coordinates
40.460, -98.020

Storm total rainfall amount was 5.1 inches.

Heavy Rain, Adams

When
August 24, 6:00 AM CST
Where
Adams County, Ayr
Reported by
Public
Coordinates
40.420, -98.420

Storm total rainfall amount was 4.72 inches.

Heavy Rain, Clay

When
August 24, 6:00 AM CST
Where
Clay County, 3.77 mi ENE of Fairfield
Reported by
Public
Coordinates
40.460, -98.060

Storm total rainfall amount was 4.4 inches.

Heavy Rain, Franklin

When
August 24, 6:00 AM CST
Where
Franklin County, 3 mi WSW of Riverton
Reported by
Public
Coordinates
40.083, -98.822

Storm total rainfall amount was 3.43 inches.

Heavy Rain, Adams

When
August 24, 6:00 AM CST
Where
Adams County, 5 mi ESE of Ayr
Reported by
Public
Coordinates
40.392, -98.332

Storm total rainfall amount was 5.7 inches.

Heavy Rain, Adams

When
August 24, 6:00 AM CST
Where
Adams County, 0.53 mi W of Pauline
Reported by
Public
Coordinates
40.420, -98.360

Storm total rainfall amount was 5.1 inches.

Heavy Rain, Thayer

When
August 24, 6:00 AM CST
Where
Thayer County, Hubbell
Reported by
COOP Observer
Coordinates
40.020, -97.500

Storm total rainfall amount was 3.3 inches.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Heavy Rain
Rainfall totals unusual for the place and season that did not produce a flood.
Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Nebraska in 2010Every state in 2010This day in weather historyWarnings in Nebraska, August 2010

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 255398, 255400, 258660, 255401, 255408, 255409, 255411, 255419, 255420, 255421, 255423, 259399.